# SDR DL76L060543

- Difficulty date: July 2, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 40,690 hours, 6,314 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Part serial: C5020
- Condition: Malfunctioned
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE DURING ENGINE START.  REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER ASSYS.  SYSTEM OPS TEST NORMAL.  STATUS MESSAGE CLEARED.
